| Catalog Number |
362753 |
| Medical Device Problem Code |
Device Ingredient or Reagent Problem (2910)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos for investigation.Therefore, 60 retention samples from bd inventory were visually inspected with no issues identified.Complaints for sample quality are under statistical control for the month of (b)(6) 2025.At this time, further testing is not indicated.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode poor barrier separation.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.Bd quality will continue to monitor sample quality complaints.
Event or Problem Description
It was reported while using bd vacutainer® cpt¿ cell preparation tube with sodium heparin, 1 sample exhibited poor barrier separation after processing.There was no health impact or consequences reported.